It seems to me that you are having what is called “Cardiac syndrome X”. It affects women more then men and although there’s no known cause, it’s believed that it is associated with hormones. Others suggest its relation to microvascular angiopathies. Whatever the cause, it’s said that obesity, diabetes, hypertension and dyslipidemia increase the risk of this syndrome.
Typically, the patient complain from anginal pain, has positive stress ECG despite the normal coronary angiogram. Sometimes, it is associated with Raynaud’s phenomenon (bluish discolouration of the fingers on exposure to cold) and migraine. However, its diagnosis is made by ruling out Prinzmetal’s (variant) angina and esophageal spasm.
It’s better to discuss with your cardiologist the possible treatment. There’s no real cure, however some have responded to nitrates, calcium channel blockers, beta blockers, aminophylline or estrogen.
I hope that you’ll feel better soon. Let us hear from you.
I believe that ongoing research is attempting to find the answers to your question.
You are certainly not alone with pains after stenting. Some cardiologists believe it is caused by a stent exerting too much pressure against the artery wall.